Skip to main content
Article thumbnail
Location of Repository


By Purisch S. (cs-csav, H. R. Bennett, D. J. Lutzer (editors and Order Structures Part I


Scattered compactifications and the orderability of scattered spaces. II. Proc. Amer. Math. Soc. 95 (1985), no. 4, 636–640. A topological space is said to be suborderable (or called a GO-space) if it is homeomorphic to a subspace of a (totally) orderable space. Extending his partial result of part I [Topology Appl. 12 (1981), no. 1, 83–88; MR0600466 (82m:54030)] the author proves the following: Every suborderable scattered space can be reordered so that it becomes orderable, and moreover, the Dedekind completion (with endpoints added) is its scattered compactification. Reviewed by R. Telgársk

Year: 2013
OAI identifier: oai:CiteSeerX.psu:
Provided by: CiteSeerX
Download PDF:
Sorry, we are unable to provide the full text but you may find it at the following location(s):
  • (external link)
  • Suggested articles

    To submit an update or takedown request for this paper, please submit an Update/Correction/Removal Request.